# SDR DALA2023100908271

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 33,994 hours, 4,354 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DTE, ER/A 612648-14 REV ORIGINAL FOR DEVIATION TO SRM REPAIR. CORRECTIVE ACTION: REF ER/A 612648-14. (0007591)
